# SDR DALA2024011000401

- Difficulty date: January 9, 2024
- Submitted: January 10, 2024
- Operation: Air carrier
- Aircraft: N302NB
- Make and model: Airbus A319-114
- Aircraft serial: 1062
- Aircraft time: 60,405 hours, 31,511 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3102 CAPTAIN SIDE AFT COCKPIT WINDOW CRACKED. CORRECTIVE ACTION: R/R CA SIDE WINDOW PER A319 AMM 56-11. (4304402)
